# SDR SWAA2022040586169

- Difficulty date: March 19, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 53,390 hours, 31,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED ON BS947.5 AND LBL8.13 AFT CARGO COM PARTMENT 2022-144918 / [01] TOOL USED CALIPER P/N 500-197-30 S/N A21146280 DUE DATE 17-OCT-22;[02] REPLACED ANGLE - SUPPORT LOCATED ON BS947.5 AND LBL8.13 AFT CARGO COM PARTMENT I.A.W. B737-700 DWG 149A8103 REV. A. AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SING-OFF BELOW;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
